# SDR FDEA201001210213

- Difficulty date: January 21, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 42,631 hours, 27,705 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR UPPER AND LOWER HINGE CUTOUT DOUBLERS HAVE COUNTERSUNK FASTENERS INSTALLED.   REMOVED DOUBLERS, FABRICATED 2 NEW DOUBLERS, CADMIUM PLATED DOUBLERS IAW SOPM 20-40-01 AND INSTALLED IAW EO 7-5330-7-2345 PT 2 AND SRM 51-30-2.
